# SDR CA090106002

- Difficulty date: December 23, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 75,170 hours
- Engine: Allsn 501D13D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW EXPERIENCED A LT GEAR UNSAFE LIGHT.  AFTER DETERMINING THE GEAR TO BE DOWN, ACFT LANDED UNEVENTFULLY.  MAINTENANCE ADJUSTED THE DOWN LOCK SWITCH AND ACFT WAS RETURNED TO SERVICE
